# SDR SWAA031693

- Difficulty date: July 28, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 34,932 hours, 31,371 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 7321124002
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN CABIN.  REMOVED AND REPLACED HYD A AND B SYSTEM RESEVOIR PRESS MODULE, AND SYSTEM BLEED VALVE PER MM.
